# SDR AALA972348

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME AT STRINGER 16R STATION 1166 CORRODED.  BLENDED OUT CORROSION PER SRM 51-10-6.  CUT OUT CORROSION, INSTALLED FILLER AND DOUBLER PER SRM 53-10-4.  TREATED AND PRIMED ALL PARTS.  (M)
